# SDR AALA202204279941

- Difficulty date: April 22, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A300*
- Aircraft serial: 5834
- Aircraft time: 26,829 hours, 5,532 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 27045064
- Part serial: 6760
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 5,719 hours, 1,169 cycles
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: A DIRTY SOCK SMELL WAS REPORTED DURING THE BOARDING PROCESS, TAXING OUT AND MID WAY THRU THE FLIGHT. **SUPPLEMENTAL REPORT FOR AALA202204259941: MAINTENANCE FOUND THE APU STARTER LEAKING OIL AND REPLACED IT PER AMM 49-42-51  ** (CLOSED)
